Jump to content

3 comments in this topic

Question

Players
2 posts

Hi All

Anyone able to shed some light on an issue I have. Basically when I start a battle the bottom of my screen seems to have a layered light effect. Sometimes after fiddling with my Nvidia settings it changes back to normal but I have no idea whats causing it or what settings do or do not work.

 

The attached as an example, the bottom pictures has the issue.

Graphics Issue.png

Share this post


Link to post
Share on other sites

2 answers to this question

Recommended Posts

  • 0
Players
7 posts
5,902 battles

Well, I, too, have that issue. It seems to be contained to Aegis, however. Even when playing this same map in different modes, the effect is not present... I assume it might be a scenario-specific setting related to the scripted time of day therein.

Share this post


Link to post
Share on other sites

  • Recently Browsing   0 members

    No registered users viewing this page.

×